# SDR 0613070144

- Difficulty date: June 13, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 4,574 hours
- Engine: Tmeca ARRIUS2B1A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: Tail Servo
- Part time: 683 hours
- Component: Actuator
- Component part number: L673M40A1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL BEARING ON INPUT SHAFT, WORN.
